# SDR WRNA202409040687

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: General aviation
- Aircraft: N904AR
- Make and model: Boeing 747428F
- Aircraft serial: 33097
- Aircraft time: 68,042 hours, 10,528 cycles
- System (JASC): 3242 · Brake
- Part: Limiter
- Part number: 160U010011
- Part serial: CPT14556NT
- Condition: Broken
- Location: Zone 700
- Part time: 13,145 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT FOUND # 3 BRAKE TORQUE LIMITER BROKEN.
